# SDR SWAA2021083106484

- Difficulty date: August 11, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY CENTER PANEL LOWER SUPPORT AT B.S. 947; WL 156; LBL 23 TO RBL 23 ; / [01] REMOVED AFT CARGO BAY AFT BKHD LOWER SUPPORT BS 947 WL156 LBL 23 TO RBL 23 PER SRM 51-40-02.; [02] REMOVED AFT CARGO BAY AFT BKHD LOWER SUPPORT BS 947 WL156 LBL 23 TO RBL 23 PER SRM 51-40-02; [03] NO ALLOWABLE LIMITS FOUND IN SRM. REPAIR PART BY REPLACEMENT IAW 51-10-02-0G-0; PARAGRAPH 9; C; [04] OK TO INSTALL; [05] OK TO INSTALL; [06] INSTALLED ACB BULKHEAD LOWER SUPPORT BS 947 WL156 LBL23 TO RBL 23 IAW DWG 149A8117 REV-; SRM 51-40-02-0G-0; [07] INSTALLED ACB BULKHEAD LOWER SUPPORT BS 947 WL156 LBL23 TO RBL 23 IAW DWG 149A8117 REV-; DWG 149A8118 REV:A; AND SRM 51-40-02-0G-0; [08] VERIFIED; [09] VERIFIED ACTION 7; [10] UPDATED MESUREMENT TABLE; [11] VERIFIED
